Non-modular and non-distributive primitive ordered subsets of lattices
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1993)
- Volume: 32, Issue: 1, page 141-149
- ISSN: 0231-9721
Access Full Article
topHow to cite
topReferences
top- Chajda I., Rachůnek J., Forbidden configurations for distributive and modular ordered sets, Order 5 (1989), 407-429. (1989) MR1010389
- Grätzer G., General Lattice Theory, Akademie-Verlag, Berlin, 1978. (1978) MR0504338
- Jónsson B., Rival I., Lattice varieties covering the smallest non-modular variety, Pacific J. Math. 82 (1979), 463-478. (1979) Zbl0424.06004MR0551703
- Larmerová J., Rachůnek J., Translations of modular and distributive ordered sets, Acta UPO, Fac. Rer. Nat., Math. 91(1988), 13-23. (1988)
- McKenzie R., Equational bases and nonmodular lattice varieties, Trans. Amer. Math. Soc. 174 (1972), 1-43. (1972) MR0313141
- Wille R., Primitive subsets of lattices, Alg. Univ. 2 (1972), 95-98. (1972) Zbl0269.06001MR0311524